# SDR DXTA2023020679890

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 6,022 hours, 4,042 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 603733
- Condition: Defective
- Location: Zone 700
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION: AFTER SELECTING THE GEAR UP, A AMBER X DISPLAYED ON THE RIGHT MAIN GEAR ALONG WITH A GEAR DISAGREE R APPEARED AS A AMBER CAS MESSAGE. // SIGNOFF// ARRIVED AT AIRCRAFT, REMOVED RH MLG DOWN LOCK SWITCH PN: 6-0373-3 DUE TO BEING INOP. INSTALLED CUSTOMER SUPPLIED NEW DOWN LOCK SWITCH. REMOVED FUSELAGE PANEL 316AR TO GAIN ACCESS TO LANDING GEAR CONTROL MANIFOLD TO RESET THE PNEUMATIC OVERRIDE VALVE. RESET THE EMERGENCY GEAR EXTENSION PNEUMATIC CONTROL CABLE AND VALVE ON BOTTLE. SERVICED EMERGENCY GEAR BLOW DOWN ACCUMULATOR TO PROPER PRESSURE. CONNECTED HYDRAULIC MULE AND PERFORMED 10 GEAR SWINGS FOR OPS CHECK AND TO BLEED THE HYDRAULIC SYSTEM. ONCE OPS CHECKS WERE COMPLETED. PERFORMED EMERGENCY LANDING GEAR EXTENTION SYSTEM TEST. AFTER TEST COMPLETE RESET LANDING GEAR PNEUMATIC OVERRIDE VALVE AND EMERGENCY PNEUMATIC CONTROL CABLE AND VALVE. PERFORMED 10 MORE GEAR SWINGS TO BLEED THE SYSTEM. ONCE ALL SYSTEM CHECKS AND OPS CHECKS COMPLETE REINSTALLED ACCESS PANEL 316AR AND INSTALLED COPPER SAFETY WIRE ON EMERGENCY PNEUMATIC GEAR BLOW
DOWN CONTROL CABLE. DOWN JACKED AIRCRAFT AND RESET FLIGHT HOUR METER CB. ALL WORK WAS DONE IAW CE-680A AMM 32-30-15, 32-34-00 AND 12-10-45.
